EconPapers    
Economics at your fingertips  
 

The (G′/G)‐Expansion Method and Its Application for Higher‐Order Equations of KdV (III)

Huizhang Yang, Wei Li and Biyu Yang

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: New exact traveling wave solutions of a higher‐order KdV equation type are studied by the (G′/G)‐expansion method, where G = G(ξ) satisfies a second‐order linear differential equation. The traveling wave solutions are expressed by the hyperbolic functions, the trigonometric functions, and the rational functions. The property of this method is that it is quite simple and understandable.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/384969

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:384969

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:384969